Skip to main content

Research Repository

See what's under the surface

Advanced Search

A new multiple Dirichlet series induced by a higher-order form

Diamantis, Nikolaos; Deitmar, Anton

Authors

Nikolaos Diamantis pmznd@maths.nottingham.ac.uk

Anton Deitmar



Journal Article Type Article
Journal Acta Arithmetica
Print ISSN 0065-1036
Electronic ISSN 0065-1036
Publisher Polskiej Akademii Nauk, Instytut Matematyczny
Peer Reviewed Peer Reviewed
Volume 142
Issue 4
APA6 Citation Diamantis, N., & Deitmar, A. A new multiple Dirichlet series induced by a higher-order form. Acta Arithmetica, 142(4), doi:10.4064/aa142-4-1
DOI https://doi.org/10.4064/aa142-4-1
Publisher URL http://journals.impan.pl/cgi-bin/doi?aa142-4-1
Copyright Statement Copyright information regarding this work can be found at the following address: http://eprints.nottingh.../end_user_agreement.pdf

Files

dd2.pdf (98 Kb)
PDF

Copyright Statement
Copyright information regarding this work can be found at the following address: http://eprints.nottingham.ac.uk/end_user_agreement.pdf





You might also like



Downloadable Citations

;